MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED NEONATAL AND PEDIATRIC SILICON; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TTS CUFFED NEONATAL AND PEDIATRIC SILICON; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 67P040
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cuff would not inflate despite following the instructions for use.No clinical consequence observed.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.The sample was inflated with air, the cuff only inflated one side.The root cause of the reported issue was found to be during tube prep before insertion, cuff would not inflate.A corrective and preventative action has been opened to address the reported issue.

Brand Name
BIVONA TTS CUFFED NEONATAL AND PEDIATRIC SILICON
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14219758
Report Number3012307300-2022-06978
Device Sequence Number5308608
Product Code JOH
UDI-Device Identifier15021312006278
UDI-Public15021312006278
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Model Number67P040
Device Catalogue Number67P040
Device Lot Number4207455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date04/27/2022
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown